# SDR MASA2024040200033

- Difficulty date: April 6, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 17,545 hours, 18,443 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: UNKNOWN
- Condition: Failed
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLAT FAIL ON APPROACH- EMERGENCY DECLARED- RESET SYSTEM
